# SDR CALA2021011300040

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 59,347 hours, 25,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5323052552007
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR THRESHOLD HAS CORROSION AROUND THE FASTENERS FROM FR 24A-FR 28, PER HAECO LCQ NON ROUTINE 9292555.  REMOVED AND REPLACED FORWARD CARGO DOOR THRESHOLD COVER SHEET, IAW A320 SRM 51-42-11-801.
